# SDR ASOA200900699

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 14,684 hours, 9,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED AROUND NUT PLATE AT FS 282.  BLENDED DISCREPANT AREA AT FS 282 ON RT FLOOR SILL, FOUND TO BE WITHIN SERVICEABLE LIMITS IAW SRM 53-00-01.
